# SDR CA120307006

- Difficulty date: March 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Component: Elt, Artex, 4535002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION IAW CAR STD 571 APPENDIX G.  FOUND G-SWITCH FAILED.
